# SDR ASAA2013071495599

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,529 hours, 6,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING AFTER TAKEOFF CHECK, NOTICED PACK LIGHT.  COMPLETED PACK QRH WITH PACK LIGHT STILL ON.  APPROX 10 MINS LATER PACK LIGHT WENT OUT BUT DID ILLUMINATE UPON RECALL.  ACFT GROUNDED.  PERFORMED FIM TASK 21-62, TASK 801.  FOUND THIS PACK TCV FAULT LOGGED.  ACCOMPLISHED BITE TEST ON BOTH TEMP CONTROLLERS, THIS PACK TCV FAULT CLEARED AND LIGHT REMAINED OUT.  SYS GROUND VERIFICATION CHECKS NORMAL.
